# SDR RAIA950806

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7176 - RT TORQUE IN FLIGHT UP TO 120 PERCENT BOTH ANALOG AND DIGITAL FUEL FLOW NORMAL.  MAINTENANCE CLEANED ALL RT ENGINE WIRING HARNESS P/N 311198201, CANNON PLUGS.  GROUND RUNS REVEALED NORMAL ENGNIE PARAMETERS.  (M)
